# SDR SWAA042247

- Difficulty date: August 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 41,532 hours, 37,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Part serial: 1995
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT WING OUTBOARD T/E FORE FLAP DELAMINATED.  REMOVED AND REPLACED LEFT OUTBOARD T/E FORE FLAP PER MM.
